All Journal Entries Journals

#23 shot tonight!!!! (Out of 24!)

Jul 28, 2008 - 7 comments

I can't believe I'm here already...two weeks, and I'll be officially done! -And good timing too...This lovely stuff is going out with a bang...In the last two weeks, the joint and muscle pain has become constant, my HGB dropped to 9.0 and HCT to 26 (checking today what the ANC is) and the brain fog is unbelievable...How am I supposed to bounce back from this in the next 6 weeks and go back to work if this doesn't settle down? Sigh...M

Comments
Post a Comment
390388 tn?1279636213
by Me967, Jul 28, 2008
Hi  Well first of all I'm glad you are down to the last two weeks; but,  I feel bad for you concerning the muscle and joint pain.  I know you must feel totally wiped out.  :-(    

I hope you feel better soon.  Is it the hep c causing your HGB to drop?  I know with the thyroid it will cause pains all over.  I notice a lot of people on the thyroid forum with the same complaint.  I tried to get an open discussion on it (because the pains seem to be all over) but, everyone seemed to think I was just asking for myself and it did not work.  Nevertheless;  I truly hope you feel better soon.  Take care;  Amy

565661 tn?1229654334
by DennisTM, Jul 28, 2008
Congrats... I too will be doing #24 of 24 this friday. I am completely anemic,,, I am home from work today because I cannot stay away from the toilet. I know more info than anyone wants to know... I am just hoping to bounce back after this... But as someone told me. It took me six months to drag myself down this far so don't expect to bounce right back... I just want to even feel a little better. So I am looking forward to it.. I have really gotten bad in the last weeks here..
I hope that you bounce back soon.

Avatar universal
by medicmommy, Jul 28, 2008
Dennis -We could be twins in our affects! LOL...I may be overly optimistic, but I plan on returning to work 1 month after finishing...I've been assured the neutrophils will bounce back in 3-6 weeks, but the rest takes a bit longer...I'm doing everything I can nutritionally to boost my "building blocks" right now...But it seems the med levels are going into even higher gear right now at the end...Gawd, I feel like a kid waiting for xmas to arrive!LOL May you bounce back soon too! Keep in touch -I'd like to hear how you're doing! (Oh, btw, what's your geno?)((((((((HUGZ)))))) ~Melinda

Amy -TY! The muscle/ joint aches may be the thyroid stuff, I won't know until my hep meds are done...I know the anemia is from them...it's a "theme" for almost everybody...Oh, -Good Job on seeing another Dr! I'm so proud of you persevering like that! Hopefully, this will be what uncovers what's going on with you! (Btw, my "fired" Dr was a lady Dr...) Take care and let me know what happens!      ((((((((((HUGZ))))))))))                 ~Melinda                                

Avatar universal
by virgocharm, Jul 28, 2008
and this to shall pass. i know it will. you have been so inspirational and encouraging to me. i pray for a speedy recovery for you to get back to work. God Bless You

565661 tn?1229654334
by DennisTM, Jul 28, 2008
I am Geno 2b, My neutrophils never dropped enough to have shots so I have been suffering here at the end. I seem to hover just above the mark. I have worked through most of this but have had to take a few days off recently,,, Thank God for sick leave.... I will keep in touch,,, I guess everyone is different on how they respond so I am hoping that you also bounce right back.... We will see.. I have a complete panel on Friday so we will see how I am really doing.... I just noticed that you fired your Dr. too... Mine would never call me on Fridays to tell me what I was supposed to take for a dose... There was a few times that I had to call after hours to find out. She told me a while back she was moving to Montana and then on the 30th of June they called and said they might not have a contract any more for my insurance.. so it was a last minute scramble to find a new Dr.  He pretty much said that they were giving me too much Interferon,, they have had me on 180mcg for most of the program and when my blood counts dropped they were making me do less. New Dr. said he would have done different... But such is life. I think it was Gods way of kicking me to a new Dr. I reallly like the new guy. Hope you have a great night and sides are minimal.

Avatar universal
by medicmommy, Jul 28, 2008
Dennis...Well, it's all temporary, huh? -And it'll be worth it if our dragons are dead! HA! :)        ~Melinda

338734 tn?1377160168
by IAmTheWalrus, Jul 28, 2008
Two weeks left! Congratulations. Seems like we're just getting to know you. Bet it seems much longer to you. Hang on for two more weeks and it's a downhill glide home to SVR.

Brent

Post a Comment